CSpace
某些组合弹性结构的数学模型及其有限元逼近
王烈衡
1992
Source Publication计算数学
ISSN0254-7791
Volume014Issue:003Pages:358
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37373
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王烈衡. 某些组合弹性结构的数学模型及其有限元逼近[J]. 计算数学,1992,014(003):358.
APA 王烈衡.(1992).某些组合弹性结构的数学模型及其有限元逼近.计算数学,014(003),358.
MLA 王烈衡."某些组合弹性结构的数学模型及其有限元逼近".计算数学 014.003(1992):358.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王烈衡]'s Articles
Baidu academic
Similar articles in Baidu academic
[王烈衡]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王烈衡]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.